# SDR N6WA2016122401

- Difficulty date: December 24, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 30,730 hours, 20,986 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEAKING FROM THE FLIGHT DECK ESCAPE HATCH WHEN PRECIPITATION IS PRESENT. CLEANED ESCAPE HATCH DOOR SEAL. IAW CRJ 700 AMM 51-26-00.
